# SDR 371PA0040

- Difficulty date: March 27, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 34,752 hours, 26,244 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Sensor
- Condition: Inoperative
- Location: Mach Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MACH TRIM INOPERATIVE.  ADJUSTED NEUTRAL SHIFT SENSOR IAW MM 22-11-14.  OPS CHECKS GOOD.
